# SDR FDEA201507232336

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 960 hours, 28,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA034471
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT BEAM LOWER SURFACE IS EXFOLIATED WITH HEAVY CORROSION AT BS 1521, RBL 30.   REPAIRED  IAW SM 53-00-01 FIG 7 AND SRM 51-21-01 VOL I.
